Zur Unlösbarkeit linearer partieller Differentialgleichungen.

Werner Kratz

Monatshefte für Mathematik (1974)

  • Volume: 78, page 223-228
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Kratz, Werner. "Zur Unlösbarkeit linearer partieller Differentialgleichungen.." Monatshefte für Mathematik 78 (1974): 223-228. <http://eudml.org/doc/186321>.

author = {Kratz, Werner},
journal = {Monatshefte für Mathematik},
pages = {223-228},
title = {Zur Unlösbarkeit linearer partieller Differentialgleichungen.},
url = {http://eudml.org/doc/186321},
volume = {78},
year = {1974},

AU - Kratz, Werner
TI - Zur Unlösbarkeit linearer partieller Differentialgleichungen.
JO - Monatshefte für Mathematik
PY - 1974
VL - 78
SP - 223
EP - 228
UR - http://eudml.org/doc/186321
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.